Hail, Macon
- When
- April 26, 12:20 AM CST
- Where
- Macon County, 3 mi N of Lafayette
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.567, -86.033
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 25, 8:03 PM CST, 4 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 903 PM CDT TUE APR 25 2006 .DISCUSSION...THE SURFACE FRONT HAS ENTERED NORTHERN MIDDLE TENNESSEE, WITH ONLY SCATTERED CELLS HAVING FORMED ALONG THE BOUNDARY. THE EVENING SOUNDING FROM OHX DOES SHOW AN UNSTABLE ENVIRONMENT, BUT A LITTLE ON THE DRY SIDE, AND WITH VERY LITTLE LOW-LEVEL WIND SHEAR. RADAR SHOWS NO ECHOES FARTHER UPSTREAM, AND AM BEGINNING TO WONDER IF WELL SEE ANY POST-FRONTAL DEVELOPMENT. WILL UPDATE THE PUBLIC FORECAST LATER ON IN THE EVENING TO REDUCE THE POPS ACROSS OUR NORTHERN COUNTIES DOWN TO SCATTERED, BUT WILL LEAVE IN LIKELY POPS FARTHER SOUTH. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 120 PM CDT TUE APR 25 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-261030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 120 PM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE INTO NORTH MIDDLE TENNESSEE THIS AFTERNOON. THE FRONT WILL MOVE INTO SOUTH MIDDLE TENNESSEE THIS EVENING. A COUPLE OF DISTURBANCES ARE EXPECTED TO RIDE OVER THE FRONT...AND A FEW STRONG TO SEVERE THUNDERSTORMS MAY OCCUR. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. 04
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 104 AM CDT WED APR 26 2006 TNZ008-009-260650- MACON-SUMNER- 104 AM CDT WED APR 26 2006 ...STRONG THUNDERSTORM MOVING TOWARD MACON COUNTY... AT 102 AM...RADAR INDICATED A STRONG THUNDERSTORM IN NORTHEASTERN SUMNER COUNTY. THIS STORM IS MOVING TO THE EAST AT AROUND 30 MPH AND WILL BE MOVING THROUGH MACON COUNTY THROUGH 145 AM. LOOK FOR THIS STORM TO REACH LAFAYETTE AROUND 130 AM. WIND GUSTS TO 40 MPH... SMALL HAIL AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM. 21
The Nashville radar (KOHX), 59 km away, was scanning. The volume nearest the first event began at 06:17 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5500663.